MathSciNet Relay Station
MathSciNet bibliographic data
MR2520626 39B82 (94A17)
Gselmann, E. Hyperstability of a functional equation. Acta Math. Hungar. 124 (2009), no. 1-2, 179–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement